# SDR AALA202509196731

- Difficulty date: September 9, 2025
- Submitted: September 19, 2025
- Operation: Air carrier
- Aircraft: N151UW
- Make and model: Airbus A321-211
- Aircraft serial: 5513
- Aircraft time: 39,173 hours, 16,382 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fork
- Part number: D5392408320190
- Condition: Worn
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AFT AVIONIC COMPARTMENT RACK 80VU RIGHT HAND LATERAL FORK END FITTING WORN AT FR 24 AND S32R. REPLACED RIGHT HAND LATERAL FORK END FITTING PER EA 367530
